Forschungsgruppen Mathematik

News

Keine Nachrichten verfügbar.

Publikationen

Griebel, M. and Harbrecht, H. (2013) “A note on the construction of L-fold sparse tensor product spaces”, Constructive approximation. Springer, Vol. 38, H. 2, pp. 235-251.   edoc
Bilu, Y., Strambi, M. and Surroca, A. (2013) “A quantitative Chevalley-Weil theorem for curves”, Monatshefte für Mathematik. Springer, Vol. 171. doi: 10.1007/s00605-013-0507-0.   edoc | Open Access
Bosser, V. and Surroca, A. (2013) “Upper bound for the height of S-integral points on elliptic curves”, The Ramanujan journal. Kluwer, Vol. 32, no. 1, pp. 125-141. doi: 10.1007/s11139-012-9440-4.   edoc | Open Access
Harbrecht, H. and Li, J. (2013) “First order second moment analysis for stochastic interface problems based on low-rank approximation”, Mathematical modelling and numerical analysis. EDP Sciences, Vol. 47, H. 5, pp. 1533-1552.   edoc
Harbrecht, H., Peters, M. and Siebenmorgen, M. (2013) “Combination technique based k-th moment analysis of elliptic problems with random diffusion”, Journal of computational physics. Elsevier, Vol. 252 , S. 128–141.   edoc
Buffa, A., Harbrecht, H., Kunoth, A. and Sangalli, G. (2013) “BPX-preconditioning for isogeometric analysis”, Computer methods in applied mechanics and engineering. Elsevier, Vol. 265 , S. 63–70.   edoc
Blanc, J. and Furter, J.-P. (2013) “Topologies and structures of the Cremona group”, Annals of mathematics. Series 2. Princeton University Press, Vol. 178, H. 3, pp. 1173-1198. doi: 10.4007/annals.2013.178.3.8.   edoc
Harbrecht, H. and Peters, M. (2013) “Comparison of fast boundary element methods on parametric surfaces”, Computer methods in applied mechanics and engineering. Elsevier, Vol. 261-262, pp. 39-55.   edoc
Blanc, J. (2013) “Symplectic birational transformations of the plane”, Osaka journal of mathematics. Department of Mathematics, Vol. 5, no. 2, pp. 573-590.   edoc
Griebel, M. and Harbrecht, H. (2013) “On the construction of sparse tensor product spaces”, Mathematics of computation. American Mathematical Society, Vol. 82, H. 282, pp. 975-994.   edoc
Harbrecht, H. and Tausch, J. (2013) “On the numerical solution of a shape optimization problem for the heat equation”, SIAM journal on scientific computing. SIAM, Vol. 35, H. 1 , A104-A121.   edoc
Zaspel, P. and Griebel, M. (2013) “Solving incompressible two-phase flows on multi-GPU clusters”, COMPUTERS & FLUIDS. PERGAMON-ELSEVIER SCIENCE LTD, 80, pp. 356-364. doi: 10.1016/j.compfluid.2012.01.021.   
Habegger, P. and Pila, J. (2012) “Some unlikely intersections beyond André-Oort”, Compositio Mathematica. Cambridge University Press, 148(1), pp. 1-27. doi: 10.1112/S0010437X11005604.   edoc
Cohen, D. (2012) “On the numerical discretisation of stochastic oscillators”, Mathematics and Computers in Simulation. Elsevier, 82(8), pp. 1478-1495. doi: 10.1016/j.matcom.2012.02.004.   edoc
Malchiodi, A. and Martinazzi, L. (2012) “Critical points of the Moser-Trudinger functional on a disk”, Journal of the European Mathematical Society. European Mathematical Society, 16(5), pp. 893-908. doi: 10.4171/JEMS/450.   edoc
Mantegazza, C. and Martinazzi, L. (2012) “A note on quasilinear parabolic equations on manifolds”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 11(4), pp. 857-874.   edoc
Martinazzi, L. and Struwe, M. (2012) “Quantization for an elliptic equation of order 2m with critical exponential non-linearity”, Mathematische Zeitschrift. Springer, 270(1-2), pp. 453-487. doi: 10.1007/s00209-010-0807-1.   edoc
Eppler, K. and Harbrecht, H. (2012) “On a Kohn-Vogelius like formulation of free boundary problems”, Computational Optimization and Applications. Springer, 52(1), pp. 69-85. doi: 10.1007/s10589-010-9345-3.   edoc
Acerbi, E., Crippa, G. and Mucci, D. (2012) “A variational problem for multifunctions with interaction between leaves”, ESAIM: Control, Optimisation and Calculus of Variations. EDP Sciences, 18(4), pp. 1178-1206. doi: 10.1051/cocv/2011195.   edoc | Open Access
Checcoli, S., Veneziano, F. and Viada, E. (2012) “A sharp Bogomolov-type bound”, New York journal of mathematics. European Mathematical Society, 18, pp. 891-910. Available at: http://nyjm.albany.edu:8000/j/2012/18_891.html.   edoc | Open Access
Harbrecht, H. (2012) “Preconditioning of wavelet BEM by the incomplete Cholesky factorization”, Computing and visualization in science. Springer, Vol. 15, H. 6 , S. 319-329. doi: 10.1007/s00791-014-0217-8.   edoc | Open Access
Cerveau, D. and Déserti, J. (2012) “Centralisateurs dans le groupe de Jonquières”, >>The. University of Michigan Press, Vol. 61, H. 4, pp. 763-783. doi: 10.1307/mmj/1353098512.   edoc
Blanc, J. and Lamy, S. (2012) “Weak Fano threefolds obtained by blowing-up a space curve and construction of Sarkisov links”, Proceedings of the London Mathematical Society. Oxford University Press, Vol. 105, H. 5, pp. 1047-1075. doi: 10.4171/CMH/231.   edoc
Blanc, J. (2012) “Simple relations in the Cremona group”, Proceedings of the American Mathematical Society. American Mathematical Society, Vol. 140, pp. 1495-1500. doi: 10.1090/S0002-9939-2011-11004-9.   edoc
Harbrecht, H., Wendland, W. L. and Zorii, N. (2012) “On Riesz minimal energy problems”, Journal of mathematical analysis and applications. Elsevier, Vol. 393, H. 2 , S. 397–412.   edoc
Harbrecht, H., Peters, M. and Schneider, R. (2012) “On the low-rank approximation by the pivoted Cholesky decomposition”, Applied numerical mathematics. Elsevier, Vol. 62, H. 4, pp. 428-440.   edoc
Blanc, J. and Déserti, J. (2012) “Embeddings of SL(2,Z) into the Cremona group”, Transformation groups. Birkhäuser, Vol. 17, H. 1, pp. 21-50. doi: 10.1007/s00031-012-9174-9.   edoc
Blanc, J. (2011) “The best polynomial bounds for the number of triangles in a simple arrangement of n pseudo-lines”, Geombinatorics. University of Colorado at Colorado Springs, 21(1), pp. 5-14. Available at: https://arxiv.org/pdf/0801.2845.pdf.   edoc
Martinazzi, L. (2011) “Quantization for the prescribed Q-curvature equation on open domains”, Communications in Contemporary Mathematics. World Scientific Publishing, 13, pp. 533-551. doi: 10.1142/S0219199711004373.   edoc
Ambrosio, L., De Philippis, G. and Martinazzi, L. (2011) “Gamma-convergence of nonlocal perimeter functionals”, Manuscripta Mathematica. Springer, 134(3-4), pp. 377-403. doi: 10.1007/s00229-010-0399-4.   edoc